Iterative solution of the random eigenvalue problem with application to spectral stochastic finite element systems

CV Verhoosel, MA Gutierrez De La Merced, SJ Hulshoff

    Research output: Contribution to journalArticleScientificpeer-review

    46 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)401-424
    Number of pages24
    JournalInternational Journal for Numerical Methods in Engineering
    Publication statusPublished - 2006


    • CWTS 0.75 <= JFIS < 2.00

    Cite this